Skew-monoidal reflection and lifting theorems

    Research output: Contribution to journalArticlepeer-review

    5 Citations (Scopus)
    18 Downloads (Pure)


    This paper extends the Day Reflection Theorem to skew monoidal categories. We also provide conditions under which a skew monoidal structure can be lifted to the category of Eilenberg-Moore algebras for a comonad.

    Original languageEnglish
    Article number28
    Pages (from-to)985-1000
    Number of pages16
    JournalTheory and Applications of Categories
    Publication statusPublished - 7 Jul 2015

    Bibliographical note

    Copyright the Author(s) 2015. Version archived for private and non-commercial use with the permission of the author/s and according to publisher conditions. For further rights please contact the publisher.


    Dive into the research topics of 'Skew-monoidal reflection and lifting theorems'. Together they form a unique fingerprint.

    Cite this